# SDR FDEA2020052981074

- Difficulty date: May 28, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 34,948 hours, 18,957 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4909505
- Part serial: 417
- Condition: Failed
- Location: Flap System
- Part time: 3,361 hours, 1,892 cycles
- Stage of operation: AP
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

28MAY20, ON FINAL INTO KRIC FLYING ILS16 AFTER FLAPS WERE EXTENDED TO 20, RECEIVED ECAM AND FLAP WARNING.  RECYCLED NO SUCCESS.  FLEW BOX PATTERN COMPLETED QRH LANDED 30/20 FLAPS REMAINED 20 AFTER LANDING.  TROUBLESHOOTING PROBLEM DOWN TO NR 2 SFCC UNIT PART ON ORDER AND PER MOCC CHECKED WIRING TO BLOCK -VALE ASSEMBLY CHECKED OK.  REMOVED AND REPLACED NR 1 AND 2 SFCC IAW AMM 27-51-18-4, RAN BOTH ENGINES AND PERFORMED ADJ TEST IAW AMM 27-51-00-05 AND JRH.  OPERATIONAL. CHECKS GOOD OK FOR SERVICE.
